# SDR SWIA201641791

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 28,990 hours, 26,398 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN, NOSE GEAR DISAGREE MESSAGES RETURNED TO THE FIELD.  ADJUSTED NOSE LANDING GEAR CENTERING SENSOR.  OPS CHECKED GOOD.
